# SDR DALA2021072204149

- Difficulty date: July 21, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 58,905 hours, 27,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1882481) DURING INSPECTION FOUND CORROSION ON SETTLEMENT AREA OF ACCESS PANELS 114AC AND 113AC. CORROSION ON SETTLEMENT AREA OF ACCESS PANELS 114AC AND 113AC WAS REPAIRED PER ERA 592905-14 REV. ORIGINAL. SECTION I PERMANENT REPAIR AND ETI-37-21-428 REV. ORIGINAL.
